Mathematische Zeitschrift

, Volume 187, Issue 4, pp 511–517

A global compactness result for elliptic boundary value problems involving limiting nonlinearities

  • Michael Struwe
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Aubin, T.: Nonlinear analysis on manifolds, Monge-Ampère equations. Grundlehren252. Berlin Heidelberg New York: Springer 1982Google Scholar
  2. 2.
    Böhme, R.: Die Lösung der Variationsgleichungen für nichtlineare Eigenwertprobleme. Math. Z.123, 105–126 (1972)Google Scholar
  3. 3.
    Brezis, H., Coron, J.-M.: Convergence de solutions deH-systèmes et applications aux surfaces à courbure moyenne constante, preprintGoogle Scholar
  4. 4.
    Brezis, H., Nirenberg, L.: Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents. Comm. Pure Appl. Math.36 (1983)Google Scholar
  5. 5.
    Cerami, G., Fortunato, D., Struwe, M.: Bifurcation and multiplicity results for nonlinear elliptic problems involving critical Sobolev exponents, preprintGoogle Scholar
  6. 6.
    Donaldson, S.K.: An application of gauge theory to four dimensional topology. J. Diff. Geom.18, 279–315 (1983)Google Scholar
  7. 7.
    Eisen, G.: A selection lemma for measurable sets, and lower semicontinuity of multiple integrals. Manuscripta Math.27, 73–79 (1979)Google Scholar
  8. 8.
    Gidas, B., Ni, W.-M., Nirenberg, L.: Symmetry and related properties via the maximum principle. Comm. Math. Phys.68, 209–243 (1979)Google Scholar
  9. 9.
    Lions, P.-L.: Applications de la méthode de concentration-compacité á l'existence de fonctions extrémales. C.R. Acad. Sc. Paris296, 645–648 (1983)Google Scholar
  10. 10.
    Marino, A.: La biforcazione nel caso variazionale. Confer. Sem. Nat. Univ. Bari,132 (1973)Google Scholar
  11. 11.
    Palais, R.S.: Morse theory on Hilbert manifolds. Topology2, 299–340 (1963)Google Scholar
  12. 12.
    Pohožaev, S.I.: Eigenfunctions of the equation Δuf(u)=0. Dokldy165, 1408–1412 (1965)Google Scholar
  13. 13.
    Rabinowitz, P.H.: Some aspects of nonlinear eigenvalue problems. Rocky Mount. J. Math.3, 161–202 (1973)Google Scholar
  14. 14.
    Sacks, P.-K. Uhlenbeck: On the existence of minimal immersions of 2-spheres. Ann. Math.113, 1–24 (1981)Google Scholar
  15. 15.
    Struwe, M.: LargeH-surfaces via the mountain-pass-lemma. preprintGoogle Scholar
  16. 16.
    Wente, H.C.: Large solutions to the volume constrained Plateau problem. Arch. Rational Mech. Anal.75, 59–77 (1980)Google Scholar

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • Michael Struwe
    • 1
  1. 1.Forschungsinstitut für MathematikETH-ZentrumZürichSwitzerland

Personalised recommendations